MathSciNet Relay Station
MathSciNet bibliographic data
MR580273 58F12 (58F13)
Auslander, Joseph; Yorke, James A. Interval maps, factors of maps, and chaos. Tôhoku Math. J. (2) 32 (1980), no. 2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement